Minimal critical sets for some small Latin squares

Howse A. (1998) Minimal critical sets for some small Latin squares. Australasian Journal of Combinatorics, 17 275-288.

Author Howse A.
Title Minimal critical sets for some small Latin squares
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1998
Sub-type Article (original research)
Volume 17
Start page 275
End page 288
Total pages 14
Subject 2607 Discrete Mathematics and Combinatorics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:04:06 EST by System User